Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Lattice packing in the plane without crossing arcs


Author: Leonard Tornheim
Journal: Proc. Amer. Math. Soc. 4 (1953), 734-740
MSC: Primary 10.0X
MathSciNet review: 0060544
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0060544-2
PII: S 0002-9939(1953)0060544-2
Article copyright: © Copyright 1953 American Mathematical Society